# SDR 020804CR

- Difficulty date: February 19, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N604CR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5418
- Aircraft time: 5,815 hours, 3,286 cycles
- Engine: Ge CF34*
- Engine time: 5,815 hours, 3,286 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 6078T55P26
- Part serial: WYG94272
- Condition: Inoperative
- Location: Rt Engine
- Part time: 5,815 hours, 3,286 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE WOULD NOT START.
